# SDR FQAR20170613046

- Difficulty date: June 13, 2017
- Submitted: June 14, 2017
- Operation: General aviation
- Filed by: Bird Acquisition LLC., repair station FQAR173S
- Aircraft: N284PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843480
- Aircraft time: 18,670 hours
- Engine: Lyc O360A4M
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Channel
- Part number: 62087002
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A CHANNEL IN RIGHT WING WAS FOUND CRACKED.  THE CHANNEL IS LOCATED ON LOWER WING SKIN EXTENDING FROM ROOT TO APPROX WS 48.
